Couldn't find what you looking for?

TRY OUR SEARCH!

A week after my period ended I had sex and he penetrated for a while before putting on a condom. Two days later we had sex again and the condom broke but he was hardly penetrated. I took a Plan B pill about 5 hours later. 5 days after that I started spotting for a couple of days. I looked it up and heard that it might be implantation bleeding. It's now been about 3 weeks since having sex and I've been super fatigued, nauseous, getting dizzy spells frequently, get very hungry but nothing sounds good/some foods sound sickening, frequent headaches, and my areolas on my boobs seem slightly darker and larger. Could I be pregnant?

Loading...

Plan B is more effective the sooner you take it — around 89 percent effective at preventing pregnancy if you take it within 72 hours, and around 95 percent if you take it within 24 hours. In other words, you took it at exactly the right time, and you have a very high chance of having prevented pregnancy. 

Now, you're asking yourself — could I still be pregnant? The answer, as you see, is yes. After all, 95 percent isn't 100 percent. 

It's more likely that your "pregnancy symptoms" are actually Plan B side effects, though. Of course, still take a test if you think you are pregnant, and see a doctor if necessary.

Reply

Loading...